Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Pregnant, have intense pain, ultrasound showed urine in kidney, no relief with Tylenol. What else can be taken?

I m pregnat and had an ultrasound last week. The guy who did the ultrasound said that the right Kidney is full of urin. I have really bad pain. Had the same problem with the last pregnancy, and had to get those tubes . I don t know how to go through this pain, and want to know what else than Tylonol i could use, because there is no diffrent when i take tylenol .
Asked On : Fri, 27 Apr 2012
Answers:  1 Views:  17
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Lab Tests
OBGYN 's  Response
Hello, I would be happy to help you with your question.

What you have is called 'hydronephrosis' and it is certainly more common on the right side because of the right-sided rotation of the uterus during pregnancy. But if you actually had to have stents or nephrostomy tubes last pregnancy, and you are having symptoms this pregnancy, then your next call should be to a Urologist for immediate evaluation.

I hope that this helps and good luck - Please ask me if you have specific questions!
Answered: Fri, 12 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor